# SDR QXEA0200203

- Difficulty date: February 7, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIVET HEAD CRACKED ON TOP RIGHT HAND CORNER OF THE RUDDER COVE BOTTOM SKIN PANEL.  REPAIRED IAW FOKKER SRM 51-31-01.
